# SDR P5CA9800485

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Hyd Door
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT HYDRAULIC DOOR CHAFED ON FWD INBOARD SKIN.  REMOVED PRIMER FROM CHAFED AREA, FABRICATED DOUBLER THEN BONDED DOUBLER TO REPAIR AREA IAW SRM 51-40-06.
